# SDR DALA2024011900874

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 93,730 hours, 42,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 DURING CABIN CHK FOUND DAMAGE EXIT LIGHT COVER DAMAGE AT R2 DOOR. CORRECTIVE ACTION: DURING CABIN CHK FOUND DAMAGE EXIT LIGHT COVER DAMAGE AT R2 DOOR (0158954)
